Journal of the Mathematical Society of Japan

Traces on group extensions and C*-crossed products

Tsuyoshi KAJIWARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 38, Number 4 (1986), 739-754.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230394474

Digital Object Identifier
doi:10.2969/jmsj/03840739

Mathematical Reviews number (MathSciNet)
MR0856137

Zentralblatt MATH identifier
0651.46066

Subjects
Primary: 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]
Secondary: 46L05: General theory of $C^*$-algebras

Citation

KAJIWARA, Tsuyoshi. Traces on group extensions and $C^{*}$ -crossed products. J. Math. Soc. Japan 38 (1986), no. 4, 739--754. doi:10.2969/jmsj/03840739. https://projecteuclid.org/euclid.jmsj/1230394474


Export citation